# SDR REXA2015090100842

- Difficulty date: September 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 23,746 hours, 21,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMER FLOODLIGHT AT FWD BULKHEAD INOPERATIVE.  REMOVED & INSTALLED SERVICEABLE FLOODLIGHT ASSEMBLY IAW AMM 33-51-19.  OPERATIONS CHECKED GOOD.
